MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI TIB TRAY SZ B LM PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXF UNI TIB TRAY SZ B LM PMA; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: foreign - event occurred in (b)(6).Concomitant medical products: medical product: oxford uni femoral sm catalog #: 154600 lot #: j6397014.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2019-00774.The investigation is in process.Once the investigation is complete, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a hospital ordered oxford tinobium implants, however received the wrong implants.Subsequently, the surgery was completed with competitors products.Issue caused 31-60 minute delay.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description

Brand Name
OXF UNI TIB TRAY SZ B LM PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key9138556
Report Number3002806535-2019-00773
Device Sequence Number19506697
Product Code NRA
UDI-Device Identifier05019279388868
UDI-Public05019279388868
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number154720
Device Lot Number6568743
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/12/2019
Supplement Date Received by Manufacturer10/18/2019
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;